ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Spectral analysis on SL(2, R)

Pusti, Sanjoy and Sarkar, Rudra P (2013) Spectral analysis on SL(2, R). In: MANUSCRIPTA MATHEMATICA, 140 (1-2). pp. 13-28.

[img] PDF
man_mat_140-1-2_13_2013.pdf - Published Version
Restricted to Registered users only

Download (236kB) | Request a copy
Official URL: http://dx.doi.org/10.1007/s00229-011-0525-y


Let G be the group . For this group we prove a version of Schwartz's theorem on spectral analysis for the group G. We find the sharp range of Lebesgue spaces L (p) (G) for which a smooth function is not mean periodic unless it is a cusp form. Failure of the Schwartz-like theorem is also proved when C (a)(G) is replaced by L (p) (G) with suitable p. We show that the last result is linked with the failure of the Wiener-tauberian theorem for G.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to SPRINGER, NEW YORK
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Francis Jayakanth
Date Deposited: 05 Feb 2013 09:48
Last Modified: 05 Feb 2013 09:48
URI: http://eprints.iisc.ac.in/id/eprint/45723

Actions (login required)

View Item View Item